# SDR USAA010803

- Difficulty date: June 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Chafed
- Location: Bs 1497
- Part time: 53,328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CHAFED .25 INCH, STATION 1497 CANTED AT L17R.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
